Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Bleeding a lot, due for implant change. On contraceptives, took tranexamic acid, no help. UTI / pregnant ?

hi, im due my implant changing but im bleeding alot which the doc gave me tranexamic acid but its not stopping and she said that its cos the hormones have basically run out and said im still covered in the contraceptive area so i wont get pregnant, is that right? Also i tested my urine at work on the dipsticks and abscorbic acid, specific gravity & protein shown up, does this mean i have a uti? and ive im sure my bv has come back too, im in a pickle ha x
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
usually after stopping the contraceptive method the hormones will come down which can cause withdrawal bleeding, that may prolong in some women, during this period the chances of ovulation is less so the possibility of pregnancy is low as told by your doctor, after starting new implant they will possibly subside.
urine parameters can change due to different things like the time of collection, the part of the stream, concentration etc, so if you are not having symptoms like frequency or urgency of urine, pain during urination etc symptoms, the possibility of uti is less.
take care.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor